# SDR GTIA020521

- Difficulty date: May 18, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLL - FLT 9810 - LEVEL AT 5000 FEET RIGHT ENGINE WENT FROM 65 PERCENT N1 TO 110 PERCENT, EPR WENT TO 2.30 EGT 670 NO CONTROL OVER ENGINE WITH POWER LEVER.  DURING INITIAL RUN AFTER INSTALLING ENGINE FOUND FUEL LEAKING FROM COLD STREAM INTO REVERSER.  REMOVED AND REPLACED ENGINE IAW 71-00-00 ON ENGINE RUN FOUND FUEL LEAK IN COLD STREAM.  REMOVED AND REPLACED NR 2 ENGINE.  RUN CHECK AND LEAK CHECK OK.  (M)
